# SDR LR7A2021121303001

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5315, FOUND AFT FUSELAGE LH FS902 BULKHEAD LOWER WEB CRACKED THROUGH FASTENER HOLE AT LBL61-75, WL220. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17. NR# 0172.  / PSE# 53-50-07, AD 2012-06-09
